# SDR AWXA0001055

- Difficulty date: December 14, 2000
- Submitted: December 19, 2000
- Operation: Air carrier
- Aircraft: N334AW
- Make and model: Boeing 737-3Y0
- Aircraft serial: 23748
- System (JASC): 5754 · Leading Edge Devices
- Part: Flap Track
- Part number: 69353463
- Condition: Chafed
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT O/B FOREFLAP O/B TRACK CHAFFED ON BOTTOM SIDE. REMOVED AND REPLACED IAW M/M 57-53-18.
